# SDR DALA2015040702634

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ANGLE TEE AND SETTLEMENT STRIP OF RT AFT MLG DOOR JAMB STA XCW=60.  ANGLE "T" AND RUBSTRIP WERE REPLACED BY NEW ANGLE AND STIP IAW SRM 51-30-2 , 51-30-5 , 53-14-3.  LP 1893020
